# SDR AALA20111207TUL13

- Difficulty date: December 7, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 330, OUTBOARD VERTICAL SIDE OF FLOORBEAM HAS TOOLING DAMAGE.  REMOVED OF DAMAGED WEB AND INSTALLED OF NEW WEB PER SRM 51-40-02-0G.
